Vaccination Side Effects in Pets

Multiple Remedies
Posted by Zuzana (Tweed Coast, NSW, Australia) on 06/16/2009
4 out of 5 stars

Allergic Skin reaction as a result of C4 vaccine in dogs :

I have recently got a puppy at 8 weeks old, wo had his first combination vaccine at age 7 weeks, distemper, parvo and hepatitis. As someone who didn't want to expose my puppy to unneccesary vaccines, I chose to only give 1 more vaccine at 12 weeks. 10 days later my puppy broke out in a rash with his hair sticking up causing little bumps all over his back. He is on a fully natural raw diet, has had no contact to any new plants or allergens that I can think of, and I believe the vaccine has caused his immune system to weaken. I gave him a remedy of Thuja, as well as Apis to relieve the itching, which seemed to help. The following day I also gave an activated charcoal tablet and sprayed ACV on his skin. Within 5 days I saw a noticable improvement. I continued the same diet, also adding in ACV, flaxseed oil, garlic and kelp. 2 weeks later he had another itchy rash come up, this time starting on his belly and sides, seemingly effecting the parts of his skin where it had previously not been. I have succesfully treated the very red raw rash on his belly with the same treatments as above, but am still battling the remaining parts on his sides which he keeps itching. I am convinced this is a result of the vaccine and I hope to build his immune system to overcome these reactions and never vaccinate him again. Just in case this may help anyone with similar problems.